<  Back to the Polytechnique Montréal portal

Robust control for Markovian jumping discrete-time systems

Shi Peng, El-Kébir Boukas and R. K. Agarwal

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28684/
Journal Title: International Journal of Systems Science (vol. 30, no. 8)
Publisher: Taylor & Francis
DOI: 10.1080/002077299291912
Official URL: https://doi.org/10.1080/002077299291912
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Peng, S., Boukas, E.-K., & Agarwal, R. K. (1999). Robust control for Markovian jumping discrete-time systems. International Journal of Systems Science, 30(8), 787-797. https://doi.org/10.1080/002077299291912

Statistics

Dimensions

Repository Staff Only

View Item View Item